# SDR CALA2020022400460

- Difficulty date: February 16, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 56,875 hours, 18,564 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200428
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MULT-20-3-0019) MAIN CABIN RH STA 1280 FRAME GOUGED 4EA PLACES STR 10-14. 103-116. REF ST-SAA NR0087486 ACCOMPLISHED PART 1 INTERIM REPAIR ON FUSELAGE FRAME AT STA 1280 BETWEEN STR 9R TO STR 14R IAW EC/RA 5360-01548.AREA FREE OF FOD WORK ACCOMPLISHED BY V919759 AND INSPECTED BY V919675 DIP CREATED TO ACCOMPLISH INSPECTION OF REPAIR ON FUELAGE FRAME AT STA 1280 BWTN STR9R TO 14R PER ECRA 5360-01548 PART 2 REQ ON OR BEFORE THE AIRCRAFT REACHING 50000 TTL AC FLT CYCLES PLANNING TO CONTACT ENGINEERING AFTER 43000 CYCLES BUT BEFORE 44000 CYCLES FOR THE INSPECTION REQUIREMENTS. REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 43,000 CYCLES BUT BEFORE 44,000 CYCLES FOR THE INSPECTION
